# SDR FDEA201407241955

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,069 hours, 12,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, ECAM & OVERHEAD SHOWED LOSS OF GREEN HYD PRESSURE & QTY.  COMPLIED WITH ECAM & QRH.  CONFIGURED FOR LANDING WITH GRAVITY EXTENSION.  DURING APPROACH,  GREEN HYD QTY SHOWED SOME FLUID REMAINING.  PUMPS OFF LESS THAN ONE MINUTE AFTER ECAM.   CONFIRMED THAT THE GREEN SYS QTY NEVER WENT COMPLETELY TO ZERO.  SERVICED GREEN SYSTEM HYDRAULICS.   OPERATED HYDRAULICS WITH NO LARGE LEAKS LOCATED. FOUND SMALL LEAK AT GREEN FILTER  BOWL ASSY.  RESET GEAR EMERGENCY EXTENSION SYS. R & R FILTER AND BOWL ASSY. LEAK CHECKED GOOD. JACKED ACFT AND SWUNG GEAR SEVERAL TIMES.  HYDRAULIC RESERVOIR INDICATION WENT TO OVER SERVICED. ADJUSTED LEVEL ON RESERVOIR. SWUNG GEAR SEVERAL MORE TIMES QTY. INDICATION AND PRESSURE INDICATIOR CHECKED GOOD.  LET SYSTEM PRESSURIZED WITH GEAR UP FOR EXTENDED PERIOD AND NO LEAKS NOTED ON SYSTEM.  CHECKED RESERVOIR PRESSURIZATION LINE FROM NR 1 ENGINE, FOUND LEAK ON FLEX LINE.   R & R LINE IAW SMP. LINE LEAK CHECKED GOOD.
